# SDR ASAA0853589

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,152 hours, 2,446 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281403784
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 8,152 hours, 2,446 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED ON RESET.  BITE TESTED PACK ZONE TEMP CONTROLLERS IAW AMM 21 61 00 700 806 002, NO FAULTS NOTED.  RANG OUT OVERHEAT THERMAL SWITCHES S938 S2 S934 IAW WDM 21 51 15, NO DEFECTS NOTED.  RANG OUT T472 & T488 WDM 21 51 12 21 61 51, RANG GOOD.  COULD NOT DUPLICATE DISCREPANCY.  ACCOMPLISHED GND TESTS SATISFACTORY.
